Alert archive / Indiana / Excessive Heat Warnings in 2011

Excessive Heat Warning 1, NWS Indianapolis, IN

July 11, 201114 counties in Indiana

NWS Indianapolis, IN issued this excessive heat warning at Jul 11, 2011, 2:39 PM EDT for 14 counties in Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 11, 2011, 2:39 PM EDT (18:39 UTC)
Expired
Jul 11, 2011, 8:00 PM EDT
In force
5 hr
Issued by
NWS Indianapolis, IN

Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Owen County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4025 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WWUS73 KIND 111839
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
239 PM EDT MON JUL 11 2011

...A HEAT ADVISORY IN IN EFFECT UNTIL 8 PM EDT THIS EVENING...

INZ051>053-060>064-067>072-120000-
/O.UPG.KIND.HT.Y.0001.000000T0000Z-110712T0000Z/
/O.NEW.KIND.EH.W.0001.110711T1839Z-110712T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
239 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING.  

* TEMPERATURE...HEAT INDEX VALUES FROM 110 TO 115 THIS AFTERNOON
  WITH HIGH TEMPERATURES IN THE MIDDLE TO UPPER 90S. 

* IMPACTS...HIGH LEVELS OF HEAT AND HUMIDITY MAY CAUSE HEAT 
  STRESS FOR THOSE WORKING OR PLAYING OUTDOORS...AND THOSE 
  INDOORS WITHOUT AIR CONDITIONING. HEAT RELATED ILLNESS OFTEN 
  DEVELOPS QUICKLY AND CAN BE DEADLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$

INZ021-028>031-035>049-054>057-065-120000-
/O.CON.KIND.HT.Y.0001.000000T0000Z-110712T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE
239 PM EDT MON JUL 11 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* IMPACTS...HIGH LEVELS OF HEAT AND HUMIDITY MAY CAUSE HEAT 
  STRESS FOR THOSE WORKING OR PLAYING OUTDOORS...AND THOSE 
  INDOORS WITHOUT AIR CONDITIONING. HEAT RELATED ILLNESS OFTEN 
  DEVELOPS QUICKLY AND CAN BE DEADLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

JH
1 follow-up statement
009 
WWUS73 KIND 112356
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT MON JUL 11 2011

INZ051>053-060>064-067>072-120100-
/O.EXP.KIND.EH.W.0001.000000T0000Z-110712T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
756 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. 

HOWEVER...HEAT INDEXES WILL REMAIN ON THE WARM SIDE THROUGH EARLY
THIS EVENING...BEFORE DROPPING OFF LATER THIS EVENING. RESIDENTS
ARE ENCOURAGED TO STILL TAKE PRECAUTIONS TO PROTECT YOURSELF FROM
THE HEAT.

$$

INZ021-028>031-035>049-054>057-065-120100-
/O.EXP.KIND.HT.Y.0001.000000T0000Z-110712T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE
756 PM EDT MON JUL 11 2011

...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

HOWEVER...HEAT INDEXES WILL REMAIN ON THE WARM SIDE THROUGH EARLY
THIS EVENING...BEFORE DROPPING OFF LATER THIS EVENING. RESIDENTS
ARE ENCOURAGED TO STILL TAKE PRECAUTIONS TO PROTECT YOURSELF FROM
THE HEAT.

$$

SMF

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this excessive heat warning went out at Jul 11, 2:20 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 11, 2:20 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 PM EDT MON JUL 11 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A DIFFUSE COLD FRONT IS EXPECTED TO SLOWLY SINK SOUTH ACROSS THE
AREA STARTING TONIGHT...WITH THE FRONT PASSING SOUTH OF THE OHIO
RIVER BY WEDNESDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS
EXPECTED TO GRADUALLY MOVE SOUTHEAST ACROSS THE GREAT LAKES...AND
EVENTUALLY TO THE EAST COAST BY EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
STILL QUESTIONABLE WHETHER CONVECTIVE TEMPERATURES WILL BE REACHED
THIS AFTERNOON...SO DESPITE AN EXTREMELY UNSTABLE AIR MASS AND AN
OUTFLOW BOUNDARY IN THE AREA...CONVECTIVE DEVELOPMENT MAY BE HELD IN
CHECK. ELONGATED MCV EXTENDING FROM EASTERN IOWA THROUGH NORTHERN
ILLINOIS CLOSE TO SURFACE FRONT IS PROGGED BY THE SHORT TERM MODELS
TO DRIFT SOUTHEAST INTO INDIANA BY LATE AFTERNOON...SO THIS MAY HELP
TO GET CONVECTION GOING. NOT SURE EXACTLY WHERE THINGS MIGHT
INITIALLY DEVELOP...EITHER NEAR OUTFLOW BOUNDARY...OR FARTHER
NORTH NEAR THE MCV AND SURFACE FRONT. SHORT TERM MODELS ARE
TENDING TO FAVOR AREAS FARTHER NORTH. IN ANY EVENT...STEEP MID
LEVEL LAPSE RATES WERE OBSERVED IN THIS MORNING/S UPPER
AIR...WHILE DEEP LAYER SHEAR APPEARS ADEQUATE OVER THE NORTHERN
ZONES...BUT DROPS OFF QUITE A BIT FARTHER SOUTH. BASED ON
ABOVE...IF ANY ORGANIZED CONVECTION DOES DEVELOP...THE NORTHERN
ZONES STAND THE BEST CHANCE FOR SEVERE...WHILE THE SOUTHERN ZONES
MAY BE MORE OF A PULSE TYPE. PRECIPITABLE WATERS IN EXCESS OF 2
INCHES ALSO SUGGEST HEAVY RAIN IS A THREAT AS WELL.

WILL CONTINUE WITH CHANCE POPS TONIGHT...AND MENTION SEVERE THREAT IN
THE NORTHERN ZONES. SEVERE THREAT EXPECTED TO DIMINISH TOWARDS/AFTER
THE LATE EVENING HOURS WITH LOSS OF HEATING AND LITTLE IN THE WAY OF
AN UPPER LEVEL IMPULSE TO KEEP THINGS GOING THROUGH THE NIGHT.

ALTHOUGH HEAT INDICES ARE BELOW CRITERIA OVER THE NORTHERN ZONES DUE
TO CONVECTIVE OUTFLOW...SOME RECOVERY IN THOSE AREA IS POSSIBLE
LATER THIS AFTERNOON. WILL LET THE HEAT HEADLINES CONTINUE.

LOW LEVEL THICKNESSES GENERALLY SUPPORT THE GFS LOWS TONIGHT...BUT
WILL NUDGE DOWN THE GUIDANCE A CATEGORY DUE TO COOLING EFFECTS FROM
EXPECTED CONVECTION.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
MODEL DATA SUGGEST UPPER LEVEL SHORT WAVE TROUGH CURRENTLY PUSHING
ACROSS ONTARIO AND THE NORTHERN GREAT LAKES WILL EVENTUALLY MOVE
INTO THE CANADIAN MARITIMES AND NEW ENGLAND BY THURSDAY. THIS SHOULD
HELP TO PUSH THE UPPER RIDGE TEMPORARILY WEST INTO THE PLAINS. AN
ASSOCIATED DIFFUSE COLD FRONT WILL GRADUALLY PUSH SOUTH THROUGH THE
AREA STARTING TONIGHT...AND PASS SOUTH OF THE OHIO RIVER BY
WEDNESDAY. AIR MASS AHEAD OF THIS FRONT IS EXPECTED TO BECOME VERY
UNSTABLE AGAIN ON TUESDAY...BUT IF CONSIDERABLE ORGANIZED CONVECTION
DEVELOPS TONIGHT...THIS INSTABILITY MAY GET FORCED FARTHER SOUTH
THAN THE MODELS INDICATE. WILL KEEP CHANCE POPS GOING FOR TUESDAY
AND TUESDAY NIGHT. BY WEDNESDAY...MODELS START TO SLOWLY ADVECT A
MORE STABLE AIR MASS INTO THE AREA FROM THE NORTH IN THE WAKE OF THE
FRONT. SOME OF THE ENSEMBLE DATA STILL SUGGEST A PRECIPITATION
THREAT ON WEDNESDAY...BUT FEWER THAN YESTERDAY. WILL NOT TOTALLY
TAKE OUT POPS ON WEDNESDAY YET...BUT WILL START TO ELIMINATE THEM
FROM THE NORTHEAST.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR TUESDAY
MAY BE A LITTLE ON THE WARM SIDE. WILL NUDGE THE NUMBERS DOWN A BIT
IN THAT PERIOD. OTHERWISE...THE GUIDANCE NUMBERS LOOK REASONABLE.

&&

.LONG TERM /FRIDAY THROUGH NEXT MONDAY/...
ENSEMBLE DATA SUGGEST HEIGHTS WILL BUILD ACROSS THE AREA DURING THE
LONG TERM AS A LARGE STRONG UPPER RIDGE DEVELOPS OVER THE MIDWEST. A
FEW ENSEMBLES INDICATE A LOW POTENTIAL FOR CONVECTION AROUND FRIDAY
AND SATURDAY WITH POSSIBLE DISTURBANCES RIDING ALONG THE EAST SIDE
OF THE BUILDING RIDGE...BUT CONSIDERING THE STRENGTH AND PROXIMITY
OF THE RIDGE...THE PATTERN FAVORS CONVECTIVE POTENTIAL BEING CAPPED
OFF. WILL CONTINUE WITH A DRY EXTENDED FOR NOW.

&&

.AVIATION.../DISCUSSION FOR 111800Z TAFS/...

IT APPEARS THE FIRST ROUND OF THUNDERSTORMS OVER NORTHEAST INDIANA
AND OHIO WILL HAVE LITTLE AFFECT ON CENTRAL INDIANA TAF OTHER THAN
LAYING DOWN AN OUTFLOW BOUNDARY FOR MORE THUNDERSTORM DEVELOPMENT
LATE THIS AFTERNOON. I CANNOT RULE OUT A STORM DEVELOPING NEAR KLAF
FROM THE START. HOWEVER OTHER TAFS SHOULD BE QUIET AT LEAST THE
FIRST 3-4 HOURS.  AFTER THAT RAPID REFRESH INDICATES RAPID
DEVELOPMENT NEAR OR JUST SOUTHEAST OF KLAF AND THUNDERSTORMS WILL
TRAVEL ACROSS THE REMAINDER OF CENTRAL INDIANA AFFECTING AT LEAST
KIND AND POSSIBLY KBMG OR KHUF.  BEST TIMING WILL BE FROM 21Z-02Z AT
KIND AND PERHAPS AN HOUR OR TWO LATER AT KBMG AND KHUF.  WILL
MENTION VCTS AT KIND AND KLAF TAFS AND ONLY CB AT KHUF AND KBMG TAFS
WHERE CONFIDENCE WILL BE A LITTLE LOWER.

AFTER THUNDERSTORMS END...QUIETER WEATHER SHOULD BE BE THE RULE.
MVFR VISIBILITIES ARE A GOOD BET LATE TONIGHT AND EARLY TUESDAY.
THEN VFR CONDITIONS WILL PREVAIL AFTER THAT.  A COLD FRONT WILL BE
MOVING SOUTH ACROSS OUR REGION TUESDAY AND STORMS MAY DEVELOP BY
MIDDAY ESPECIALLY OVER SOUTH CENTRAL AREAS.  DUE TO LOW TIMING AND
CONFIDENCE WILL LEAVE MENTION OUT OF TAFS FOR NOW.

SOUTHWEST WINDS OF 10 TO 12 KNOTS POSSIBLE THIS AFTERNOON AT
KIND...KHUF AND KBMG. OTHERWISE WINDS WILL BE LIGHT REST OF THE
PERIOD EXCEPT NEAR THUNDERSTORMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....JAS
AVIATION...JH
Hazardous weather outlook, Jul 11, 9:15 AM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 AM EDT MON JUL 11 2011

INZ021-028>031-035>042-046>049-056-057-121315-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENDRICKS-MARION-
HANCOCK-HENRY-SHELBY-RUSH-
915 AM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES THIS AFTERNOON WILL RANGE FROM 105 TO 110 DEGREES
ACROSS CENTRAL INDIANA.

THERE IS A MODERATE RISK OF SEVERE STORMS TODAY...WITH THE MOST
LIKELY TIME FOR SEVERE WEATHER BEING THIS AFTERNOON AND THIS
EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND VERY HEAVY
RAINFALL. DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES ON TUESDAY WILL RANGE FROM THE MID 90S TO NEAR 105
DEGREES ACROSS CENTRAL INDIANA.

THERE WILL BE SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY
EVENING...MAINLY ALONG AND SOUTH OF THE INTERSTATE 74 CORRIDOR.
THE PRIMARY THREATS WILL REMAIN DAMAGING WINDS AND VERY HEAVY
RAINFALL. DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. SEVERE STORMS
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT...AND
PERHAPS ON TUESDAY AS WELL.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>045-051>055-060>065-067>072-121315-
VERMILLION-PARKE-PUTNAM-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
915 AM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES THIS AFTERNOON WILL RANGE FROM 105 TO 110 DEGREES
ACROSS CENTRAL INDIANA.

THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY...WITH THE MOST
LIKELY TIME FOR SEVERE WEATHER BEING THIS AFTERNOON AND THIS
EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND VERY HEAVY
RAINFALL. DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES ON TUESDAY WILL RANGE FROM THE MID 90S TO NEAR 105
DEGREES ACROSS CENTRAL INDIANA.

THERE WILL BE SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY
EVENING...MAINLY ALONG AND SOUTH OF THE INTERSTATE 74 CORRIDOR.
THE PRIMARY THREATS WILL REMAIN DAMAGING WINDS AND VERY HEAVY
RAINFALL. DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. SEVERE STORMS
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT...AND
PERHAPS ON TUESDAY AS WELL.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:17 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe28 min
Jul 11, 7:43 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton32 min

Nearby

Excessive Heat Warnings in Indiana, 2011Every excessive heat warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.